MathSciNet Relay Station
MathSciNet bibliographic data
MR1951322 (2003k:68040) 68Q17 (16Z05)
Bläser, Markus On the complexity of the multiplication of matrices of small formats. J. Complexity 19 (2003), no. 1, 43–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement